# SDR AALA201811089025

- Difficulty date: November 7, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 39,772 hours, 18,877 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Part number: D31865309
- Part serial: A6687
- Condition: Deteriorated
- Location: Lt Ovrwg Slide
- Part time: 47,346 hours, 24,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED COMPOUND ON THE LEFT OVERWING ESCAPE SLIDE ENCLOSURE.  REPLACED THE SLIDE ENCLOSURE IAW AMM 25-65-42-400-001.
